Weighted Sobolev spaces and Laplace's equation and the heat equations in a half space

N. V. Krylov

Research output: Contribution to journalArticlepeer-review

36 Scopus citations
Original languageEnglish (US)
Pages (from-to)1611-1653
Number of pages43
JournalCommunications in Partial Differential Equations
Issue number9-10
StatePublished - 1999

Bibliographical note

Funding Information:
The work was partially supported by NSF Grant DMS-9625483. The author is also grateful to S.V. Lototsky whose comments helped to avoid several mistakes in the original version of the article.

Cite this